# SDR DALA2016102607694

- Difficulty date: January 7, 2014
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 50,377 hours, 18,265 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO PANEL 140CF CORRODED.  MAINTENANCE FABRICATED NEW FLOOR PANEL 140CF AFT CARGO IAW DWG 453A2610, SRM 51-20-01, SRM 51-40-05.
